MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient's intraocular lens (iol) was explanted due to refractive miss +1.00 d.No other information was provided.
 
Additional Manufacturer Narrative
Weight, ethnicity: unknown/ not provided.Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2021 and (b)(6) 2021.Other: the device is not received by the account; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: new information was received that the replacement lens was a dfr00v, 17.5 d sn (b)(6).No adverse events, no patient injury.Upon further review per new info received, there is indication that there was no suspect product quality issue, since the replacement lens was of the same model and size was 1.0 diopter power different from the suspect iol.The event then is determined to be not reportable.Therefore, there will no longer be any further reporting under mfr report number 2020664-2021-08045.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12754070
Report Number2020664-2021-08045
Device Sequence Number17257529
Product Code HQL
UDI-Device Identifier05050474750609
UDI-Public(01)05050474750609(17)240713
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale